# SDR 97ZZZX1056

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802WP
- Make and model: Dhav DHC8103
- Aircraft serial: 010
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Defective
- Location: Nlg Prox
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8220 - AFTER TAKEOFF UPON GEAR RETRACTION, GEAR LEVER UP NOSE GEAR UNSAFE LIGHT ON CONTINUOUSLY WITH LEFT MAIN AND RIGHT MAIN GEAR DOORS OPEN.  RECYCLED GEAR DOWN.  3 GREEN LIGHTS ON.  RETURNED TO HONOLULU.  NOSE LANDING GEAR PROXIMITY SENSOR, P/N 8-642-02, MFG CRANE/ELDEC.  PERFORMED PSEU BIT TEST IAW MM 32-61-50, PAGE 202, FOUND FAULT CODES TARGET 10 AND SENSOR 10.  REPLACED NOSE GEAR DRAG STRUT PROXIMITY SENSOR AND ADJUSTED GAP IAW MM 32-20-11, PAGE 223, FIGURE 204.  PERFORMED LANDING GEAR RETRACTION TEST IAW MM 32-30-00, PAGE 204 AND TEST FLIGHT.  ALL PARAMETERS NORMAL.
